MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE PS FEM RT SZ 5 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND ATTUNE PS FEM RT SZ 5 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410205
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the packaging of the attune femur implant did not have the sticker tag that enables easy removal from the outer packaging into the sterile field.The implant was tipped into the sterile field.The procedure was completed successfully with no delay or patient consequences reported.Doi: (b)(6) 2025 affected side: right femur.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> the packaging of an attune femur was opened and did not have the usual sticker tag on the top of the packaging to enable easy removal into the sterile field from the outer packaging.As a result the staff had to tip the implant into the sterile field (however, some hospitals do have a 'no tipping' policy.See attached photos.Photos were provided for review.See attachment img_7758.Jpeg and img_7759.Jpeg.The depuy synthes team forwarded the photos of the complaint unit to the manufacturing site depuy cork for a manufacturing investigation.The photo investigation revealed that the tyvek lid does not contain the lift label, confirming the reported allegation.The assignable cause was deemed to be ¿material¿ as supplied by the supplier.This assignable cause is not associated with human error within operations under the control of depuy cork.There are no trends identified in the historical review of non-conformances which could be related to the failure mode of the complaint.The overall complaint was confirmed as the observed condition of the attune ps fem rt sz 5 cem would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a nr was created to address current complaint condition.

Brand Name
ATTUNE PS FEM RT SZ 5 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23435174
Report Number1818910-2025-18695
Device Sequence Number17339158
Product Code JWH
UDI-Device Identifier10603295041764
UDI-Public(01)10603295041764(17)331031(10)4331279
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410205
Device Lot Number4331279
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown